# SDR SWAA2021081002897

- Difficulty date: July 21, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY ANTENNA DOUBLER AT B.S. 500A+11; B.L. 0; W.L. 147. / REMOVED AND REPLACED ANTENN DOUBLER AT BS500A+11; BLO; IAW SRM 51-40-2; SRM 51-40-05; SRM 51-40-06; DWG 143A3233
